Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 4, Issue 1, February 2015
Orbital Euclidean Stability of the Solutions of Impulsive Equations on the Impulsive Moments
Katya Georgieva Dishlieva
Pages: 1-8     Published Online: Jan. 27, 2015
DOI: 10.11648/j.pamj.20150401.11
Abstract | Full-Text PDF (251KB)
View 2726                 Downloads 144
Applying Minimum Travel Cost Approach on 43–Nodes Travelling Salesman Problem
Mohamed Eleiche
Pages: 9-23     Published Online: Jan. 30, 2015
DOI: 10.11648/j.pamj.20150401.12
Abstract | Full-Text PDF (557KB)
View 2812                 Downloads 117
Certain Ranks of the Quotient Semigroup S/ρ and Prime Subsets of a Semigroup
Melis Minisker
Pages: 24-25     Published Online: Feb. 1, 2015
DOI: 10.11648/j.pamj.20150401.13
Abstract | Full-Text PDF (157KB)
View 2739                 Downloads 127
On the Accelerated Overrelaxation Method
I. K. Youssef, M. M. Farid
Pages: 26-31     Published Online: Feb. 2, 2015
DOI: 10.11648/j.pamj.20150401.14
Abstract | Full-Text PDF (249KB)
View 2871                 Downloads 233
Controllability of Co-Operative Neumann Parabolic Systems
Mohammed Shehata
Pages: 32-38     Published Online: Feb. 2, 2015
DOI: 10.11648/j.pamj.20150401.15
Abstract | Full-Text PDF (223KB)
View 3033                 Downloads 169
Browse journals by subject